High Accuracy A.D.I. Methods for Parabolic Equations with Variable Coefficients.
Numerische Mathematik, Tome 12 (1968), pp. 180-185
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1968__12_131862,
author = {A.R. MITCHELL and A.R. GOURLAY},
title = {High {Accuracy} {A.D.I.} {Methods} for {Parabolic} {Equations} with {Variable} {Coefficients.}},
journal = {Numerische Mathematik},
pages = {180--185},
year = {1968},
volume = {12},
zbl = {0167.16001},
url = {http://geodesic.mathdoc.fr/item/NUMA_1968__12_131862/}
}
A.R. MITCHELL; A.R. GOURLAY. High Accuracy A.D.I. Methods for Parabolic Equations with Variable Coefficients.. Numerische Mathematik, Tome 12 (1968), pp. 180-185. http://geodesic.mathdoc.fr/item/NUMA_1968__12_131862/